I was wondering if anyone else had this happen. My son has an indentation on his thigh. I am assuming it may be due to his omnipod. We have not placed another omnipod on this leg for approximately 4 months and it is still there. I am attaching pictures. Thank you.Processing: 20221013_205104.jpg…
I urge you to talk to his doctor about this and follow medical advice.
I did talk to his endocrinologist. She said give it time. I then spoke to his primary care doctor and she didn’t have an answer. This is why I am just wanting to see if anyone else had this happen. I was hoping maybe someone else had information on this. Thank you.
I was going to suggest you check with his PCP but I see you already have. My PCP refers me to a specialist if it’s something they can’t handle or identify. Since it has to do with skin I’m thinking a dermatologist might be the next step. Wishing you all the best. The only skin issue I’ve had with Omnipod was a nasty bruise around one edge from the tape. Thankfully just one time.
Joie @joeiwms I didn’t bother looking at the picture knowing that it wouldn’t give me any more insight than the physicians who had already looked and probed.
While you are waiting for a dermatologist to offer a diagnosis, you might get better information from Insulet Customer Care - they are hearing from OmniPod customers all day long.